A global stability estimate for the Gel'fand–Calderón inverse problem in two dimensions : Journal of Inverse and Ill-posed Problems Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

A global stability estimate for the Gel'fand–Calderón inverse problem in two dimensions

1Centre de Mathématiques Appliquées, École Polytechnique, 91128, Palaiseau, France.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 18, Issue 7, Pages 765–785, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.003, February 2011

Publication History

Received:
2010-09-25
Published Online:
2011-02-24

Abstract

We prove a global logarithmic stability estimate for the Gel'fand–Calderón inverse problem on a two-dimensional domain.

Keywords.: Gel'fand–Calderón inverse problem; global stability in 2D

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Masahiro Yamamoto, Oleg Imanuvilov, and Eemeli Blåsten
Inverse Problems and Imaging, 2015, Volume 9, Number 3, Page 709
[2]
[3]
M I Isaev and R G Novikov
Inverse Problems, 2014, Volume 30, Number 9, Page 095006
[4]
Sei Nagayasu, Gunther Uhlmann, and Jenn-Nan Wang
Inverse Problems, 2013, Volume 29, Number 2, Page 025012
[6]
M.I. Isaev
Applicable Analysis, 2013, Volume 92, Number 11, Page 2262
[7]
O Yu Imanuvilov and M Yamamoto
Inverse Problems, 2012, Volume 28, Number 9, Page 095015
[9]
Matteo Santacesaria
Bulletin des Sciences Mathématiques, 2012, Volume 136, Number 7, Page 731
[10]
Roman G. Novikov and Matteo Santacesaria
Bulletin des Sciences Mathématiques, 2011, Volume 135, Number 5, Page 421

Comments (0)

Please log in or register to comment.